Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can dulera cause foul smell in the nose? Have wheezing, cough and post nasal drip

Can Dulera cause a moldy and/or rotten or burning smell in one's nose? I have been using it for 18 months, usually only in the morning. In the last 2 months I have used it two times a day, morning and night due to wheezing, coughing and post nasal drip. Any suggestions. I'd appreciate your opinion. The smell is becoming quite debilitating to me.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.
Formoterol and mometasone are ingredients of dulera.
From 18 months you are using this medicine once earlier, now twice in day to get relief from wheezing ,coughing ,sneezing, post nasal discharge.
As far as concerned about smell rotten or burning or foul, that is a point disturbing to you.
Steroids ( mometasone ) is a drug which lower the blood cells that helps body to fight infections which lower immunity. This is one reason of smell.
Side effects are many but one of them is stuffy nose, sinus pain, sore throat. Collectively one more reason of bad smell.
Once again consult the doctor and tell in detail about side effects of drugs and have another round of medicines.
Regards. Dr. HET
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor